# SDR 2005UALA00239

- Difficulty date: March 14, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 37,510 hours, 13,042 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1540, STR 27R, FRAME INBD FLANGE IS DENTED.   FABRICATED AND INSTALLED NEW PRODUCTION SPLICE ANGLE EXTENDED TO ACCOMODATE REPAIR TO THE DAMAGED FRAME.
